# SDR SWAA2018112727100

- Difficulty date: November 5, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 56,320 hours, 31,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY WAY SCUFF PLATE ANGLE SUPPORT CORRODED BETWEEN BS 344 TO BS 312, LBL 63.  R&R SUPPORT IAW DWG AND SRM.
